標題: Bivariate regression splines
作者: Chen, LA
統計學研究所
Institute of Statistics
關鍵字: bivariate regression spline;hyperplane;linear restriction;piecewise polynomial
公開日期: 1-四月-1996
摘要: Towards the construction of multivariate spline functions, we introduce a way to set linear restrictions in the generation of bivariate regression splines. The hyperplanes in R(2) are used in the role of ''knot'' to slice the domain of explanatory variables; hence, we have the flexibility in domain partition which includes rectangle, parallelogram, trapezoid and trapezium.
URI: http://dx.doi.org/10.1016/0167-9473(94)00026-3
http://hdl.handle.net/11536/1391
ISSN: 0167-9473
DOI: 10.1016/0167-9473(94)00026-3
期刊: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 21
Issue: 4
起始頁: 399
結束頁: 418
顯示於類別:期刊論文


文件中的檔案:

  1. A1996UC91100002.pdf